# SDR CALA2017091803220

- Difficulty date: September 18, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 62,673 hours, 25,986 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR THGROUGH OUT AIRCRAFT.  HAPPEN DURING DECENT.    INSPECTED THE CARGO BAYS, AVIONIC COMPARTMENTS, GALLEYS AND CABIN. HAD CREW RUN BOTH ENGINES IDLE AT GATE WITH PACKS ON.  NO ELECTRICAL ODOR NOTICED AFTER GROUND AIR WAS REMOVED. ACFT OK TO CONTINUE.
